EconPapers    
Economics at your fingertips  
 

Properness and Topological Degree for Nonlocal Reaction-Diffusion Operators

N. Apreutesei and V. Volpert

Abstract and Applied Analysis, 2011, vol. 2011, 1-21

Abstract:

The paper is devoted to integro-differential operators, which correspond to nonlocal reaction-diffusion equations considered on the whole axis. Their Fredholm property and properness will be proved. This will allow one to define the topological degree.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/629692.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/629692.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:629692

DOI: 10.1155/2011/629692

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:629692